Alert archive / California / Hazardous Seas Warnings in 2014

Hazardous Seas Warning 15, NWS Eureka, CA

July 26, 2014

NWS Eureka, CA issued this hazardous seas warning at Jul 26, 2014, 2:36 PM PDT. It took effect at Jul 26, 2014, 8:00 PM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 26, 2014, 2:36 PM PDT (21:36 UTC)
In effect from
Jul 26, 2014, 8:00 PM PDT
Expired
Jul 27, 2014, 2:32 PM PDT
In force
19 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WHUS76 KEKA 262136
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 PM PDT SAT JUL 26 2014

PZZ470-270545-
/O.EXT.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/
/O.UPG.KEKA.SE.A.0005.140727T0300Z-140727T1600Z/
/O.NEW.KEKA.SE.W.0015.140727T0300Z-140728T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 PM PDT SAT JUL 26 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 PM THIS EVENING TO
2 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM
PDT THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH 20 TO 25 KT THROUGH MOST OF NEXT WEEK.

* WAVES...VERY STEEP NORTHERLY WAVES AROUND 10 TO 11 FT NEAR 8
  SECONDS THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-270545-
/O.EXT.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 PM PDT SAT JUL 26 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
THURSDAY. 

* WINDS...NORTH 20 TO 25 KT THROUGH MOST OF NEXT WEEK.

* WAVES...STEEP NORTHERLY WAVES 8 TO 10 FT AROUND 9 SECONDS THROUGH
  MOST OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-270545-
/O.EXT.KEKA.SC.Y.0059.140727T0000Z-140727T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
236 PM PDT SAT JUL 26 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY. 

* WAVES...STEEP NORTHERLY WAVES AROUND 7 FT AT 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
914 
WHUS76 KEKA 270430
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
930 PM PDT SAT JUL 26 2014

PZZ470-271230-
/O.CON.KEKA.SE.W.0015.000000T0000Z-140728T2100Z/
/O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
930 PM PDT SAT JUL 26 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY...

* WINDS...NORTH 20 TO 25 KT THROUGH MOST OF NEXT WEEK.

* WAVES...VERY STEEP NORTHERLY WAVES 10 TO 11 FT AT 8 SECONDS
  THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-271230-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
930 PM PDT SAT JUL 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY...

* WINDS...NORTH 20 TO 25 KT THROUGH MOST OF NEXT WEEK.

* WAVES...STEEP NORTHERLY WAVES 8 TO 10 FT AROUND 9 SECONDS 
  THROUGH MOST OF NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-271200-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-140727T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
930 PM PDT SAT JUL 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM SUNDAY...

* WAVES...STEEP NORTHERLY WAVES AROUND 7 FT AT 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
384 
WHUS76 KEKA 270938
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PDT SUN JUL 27 2014

PZZ450-271045-
/O.CAN.KEKA.SC.Y.0059.000000T0000Z-140727T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
238 AM PDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ470-271745-
/O.CON.KEKA.SE.W.0015.000000T0000Z-140728T2100Z/
/O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 AM PDT SUN JUL 27 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...NORTH 15 TO 25 KT THROUGH MONDAY.

* WAVES...STEEP NORTHERLY WAVES 9 TO 10 FT AROUND 8 SECONDS
  THROUGH MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-271745-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 AM PDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...NORTH 15 TO 25 KT TODAY.

* WAVES...STEEP NORTHERLY WAVES 8 TO 9 FT AROUND 8 SECONDS THROUGH
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
743 
WHUS76 KEKA 271540
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 AM PDT SUN JUL 27 2014

PZZ470-272345-
/O.CON.KEKA.SE.W.0015.000000T0000Z-140728T2100Z/
/O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
840 AM PDT SUN JUL 27 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY.

* WINDS...NORTH 15 TO 25 KT THROUGH MONDAY.

* WAVES...VERY STEEP NORTHERLY WAVES OF 10 FT AROUND 8 SECONDS
  THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-272345-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
840 AM PDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY.

* WINDS...NORTH 15 TO 25 KT TODAY.

* WAVES...STEEP NORTHERLY WAVES OF 9 FT AROUND 8 SECONDS 
  THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
640 
WHUS76 KEKA 272132
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PDT SUN JUL 27 2014

PZZ470-280545-
/O.CAN.KEKA.SE.W.0015.000000T0000Z-140728T2100Z/
/O.EXT.KEKA.SC.Y.0059.000000T0000Z-140802T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
232 PM PDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY...
...HAZARDOUS SEAS WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELED THE
HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 11 PM PDT FRIDAY. 


* WINDS...NORTH 15 TO 20 KT INCREASING TO 20 TO 30 KT MID TO LATE
  THIS WEEK.

* WAVES...STEEP NORTHERLY WAVES OF 8 TO 9 FT AT 8 SECONDS THROUGH
  MOST THIS WEEK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-280545-
/O.EXT.KEKA.SC.Y.0059.000000T0000Z-140802T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 PM PDT SUN JUL 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT FRIDAY.

* WINDS...NORTH 15 TO 20 KT INCREASING TO 20 TO 30 KT MID TO LATE
  THIS WEEK.

* WAVES...STEEP NORTHERLY WAVES OF 8 TO 9 FT AROUND 8 SECONDS
  THROUGH MOST OF THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jul 26, 3:59 AM PDT, 10 hours 37 minutes earlier.

Area forecast discussion, Jul 26, 3:59 AM PDT, 10 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
359 AM PDT SAT JUL 26 2014

.SYNOPSIS...HIGH PRESSURE BUILDING OVER CALIFORNIA WILL RESULT IN
DRY CONDITIONS AND ABOVE NORMAL DAYTIME TEMPERATURES ACROSS
NORTHWEST CALIFORNIA THROUGH THE REST OF THE WEEKEND. MONDAY
THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER
INLAND MOUNTAIN.

&&

SHORT TERM...(THRU WED) HIGH PRESSURE CONTINUES TO BUILD OVER
NORTHWEST CALIFORNIA BRINGING HOTTER TEMPERATURES TO INTERIOR
AREAS WITH NEAR NORMAL CONDITIONS TO THE COAST. THE ABOVE NORMAL
TEMPERATURES ACROSS THE INTERIOR WILL CONTINUE FOR THE NEXT
SEVERAL DAYS AS THE RIDGE OF HIGH PRESSURE BECOMES ENTRENCHED OVER
THE WESTERN UNITED STATES. BOUNDARY LAYER MOISTURE NEAR THE COAST
WILL INCREASE OVER THE NEXT FEW DAYS TO A MORE NORMAL CONDITION
AND A RETURN TO SOME OVER NIGHT AND MORNING STRATUS AND PATCHY
FOG...BECOME MORE WIDESPREAD INTO EARLY NEXT WEEK.

A SERIES OF WEAK SHORTWAVE TROUGHS WILL TRAVERSE OVER NORTHWEST
CALIFORNIA BEGINNING SUNDAY THROUGH MID WEEK BRINGING A RETURN TO
CHANCES OF THUNDERSTORMS OVER THE INTERIOR MOUNTAINS MONDAY
AFTERNOON THROUGH WEDNESDAY. MODELS CONTINUE TO INDICATE MID-LEVEL
CAPPING TO BE TOO STRONG ON SUNDAY TO ALLOW STORMS...SO HAVE
CONTINUED THE DRY FORECAST FOR THAT DAY. OTHERWISE SLIGHT CHANCES
FOR STORMS HAVE BEEN INCLUDED IN THE HIGHER ELEVATIONS OF NORTHERN
TRINITY AND NORTHEASTERN HUMBOLDT COUNTIES MONDAY THROUGH WEDNESDAY
AFTERNOONS. RETURNING MONSOON MOISTURE FLOW IS STILL QUESTIONABLE
AND MAY BE SHUNTED EAST OF THE AREA. ANY CLOUD COVER SPREADING
OVER THE REGION WITHIN THE RETURN SOUTHERLY FLOW WILL BE A FACTOR IN
WHETHER OR NOT STORMS FORM EARLY NEXT WEEK. THE BEST CHANCES ARE
CURRENTLY OVER THE TRINITY HORN WHERE MID LEVEL CAPPING WILL BE
WEAKEST MONDAY AND TUESDAY AND THE RETURN MOISTURE IS MOST LIKELY
TO REACH THE HORN AS IT IS THE FARTHEST EAST. ANY STORMS THAT FORM
SHOULD REMAIN RATHER WEAK AND NOTHING STRONG OR SEVERE IS
ANTICIPATED THROUGH WEDNESDAY. MKN

LONG TERM (THU-SAT)...THE GFS CONTINUES TO INDICATE FAVORABLE
CONVECTIVE PARAMETERS ALONG WITH STEEP LAPSE RATES ACROSS THE
PERIPHERY OF THE NORTHERN ZONES EVERY DAY NEXT WEEK. THE BULLS-EYE
OF INSTABILITY AND MOISTURE CONTINUES TO BE JUST NORTH OF THE
AREA...WITH TRINITY COUNTY AND DEL NORTE COUNTY JUST ON THE EDGE.
THIS INSTABILITY REACHES A PEAK IN STRENGTH WED AND THU. GFS AND
ECMWF CONTINUE TO SHOW WEAK DISTURBANCES ALOFT WHICH COULD TRIGGER
CONVECTION AS WELL. THE TIMING AND STRENGTH OF THESE SHORT-WAVES
REMAIN UNCERTAIN PRIMARILY DUE TO THEIR SMALL SCALE AND WEAKNESS.
CONFIDENCE IS NOT HIGH WE WILL HAVE STORMS EACH DAY DUE TO THE
CONTINUING PRESENCE...THOUGH NOT AS STRONG...OF A MID LEVEL STABLE
LAYER WHICH MAY SUPPRESS TSTM DEVELOPMENT IN MOST OF THE FORECAST
AREA. I HAVE CONTINUED THE EXPANDED AREAL COVERAGE OF PREVIOUS
FORECASTS FOR SLIGHT CHANCE OF TSTMS OVER EASTERN DEL NORTE AND
HUMBOLDT COUNTY HIGHER TERRAIN...THU AND FRI. AS FOR TEMPS...
CONTINUED WITH THE CONSENSUS MODEL WHICH INDICATES A SLIGHT
COOLING TREND THU AND FRI. THE STRATUS AND FOG FORECAST FOR
COASTAL AREAS HAS BEEN BASED ON CLIMATOLOGY AND PERSISTENCE. NORTH
SURFACE FLOW AND HIGH BOUNDARY LAYER HUMIDITY ARE FAIRLY GOOD
INDICATORS THIS TIME OF YEAR. MKN

&&

.AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS ARE
OCCURRING AT KCEC, KACV, AND KUKI. CEILINGS AND/OR VISIBILITY WILL
DECREASE AT KACV TO MVFR TO IFR CONDITIONS EARLY THIS MORNING THEN
INCREASE TO VFR CONDITIONS LATE THIS MORNING. VFR CONDITIONS AND
MODERATE WINDS WILL OCCUR AT  KCEC, KACV, AND KUKI DURING THE
AFTERNOON.

&&

.MARINE...A HIGH PRESSURE RIDGE ACROSS THE NORTHEASTERN PACIFIC
INTERACTING WITH AN INLAND THERMAL LOW WILL MAINTAIN A TIGHT
PRESSURE GRADIENT OVER THE OUTER WATERS THE NEXT FEW DAYS. THEREFORE
ELEVATED WINDS AND SEAS WILL CONTINUE ACROSS THE OUTER WATERS
THROUGH THIS WEEKEND. WIND GUSTS NEAR GALE FORCE WILL OCCUR AT TIMES
ACROSS THE OUTER WATERS THROUGH TONIGHT. SMALL CRAFT ADVISORIES WILL
CONTINUE ACROSS THE OUTER WATERS THROUGH SUNDAY EVENING AND WILL
LIKELY BE EXTENDED INTO EARLY NEXT WEEK. WINDS AND SEAS WILL
GRADUALLY DIMINISH LATE SUNDAY AND EARLY NEXT WEEK.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 9 PM PDT SUNDAY PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 26, 3:19 AM PDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
319 AM PDT SAT JUL 26 2014

CAZ004-271030-
UPPER TRINITY RIVER-
319 AM PDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS
MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-076-271030-
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
319 AM PDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-271030-
NORTH COAST INTERIOR-
319 AM PDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER NORTHEASTERN
HUMBOLDT AND EASTERN DEL NORTE COUNTIES WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:40 AM PDTSmall Craft AdvisoryEKA8 days
Jul 26, 8:01 AM PDTHazardous Seas WatchEKA7 hr

Nearby

Hazardous Seas Warnings in California, 2014Every hazardous seas warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.